# SDR 07FDEA02121

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK AT LBL 54 AFT BULK PIT AT STA 1801 TO 1840.  [07-17-07]  REMOVED,  FABRICATED AND INSTALLED SEAT TRACK IAW SRM 51-31-01 VOL II,  51-21-01 VOL  II AND DWG. 3855.  MINOR REPAIR.
